# SDR AU990341

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Condition: Misinstalled
- Location: Carburetor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR HEAT SHAFT INCORRECTLY SECURED.  SPLIT PIN USED INSTEAD OF THE CORRECT ROLL PIN.
